Tardyferon: have you ever taken? Side effects or not?
been a week since I had to start my Tardyferon treatment, but I still haven’t.
As I am very little at home, afraid that taking it I have stomach pains or diarrhea (its would be great if it is in an amphitheater
Have you ever had side effects while taking it? if yes, which ones?
The side effects are manifested in the day of taking it or can I take it for 10 days without worries and after still having side effects that manifest themselves?
In fact, I would like to give it a try this weekend but if its triggered not directly but several days later, it’s not worth it!
Well, it was stomach pain and constipation. You will tell me it’s less annoying than the other way around
No side effects.
Hello, There are no side effects, it is only a supply of iron in case of deficiency, except black stools, do not be afraid.
It seems to me that tardyferon is a drug and not a supplement – in any case it is prescribed by the doctors and reimbursed by the social security.
Better to make sure that you lack ferritin by a blood test, too much iron causes unwanted side effects …
Why are you taking it …?
I am taking tardyferon for anemia the doctor found after a blood test. My concern is that when taking it I have stomach pains: burning, feeling of compression in the chest and pain. So I decided to stop it to see if it was indeed the drug at the origin of that. After a week without taking it, I still have pain.
Is there a link or are the pains of any other origin? What am I supposed to do?
call your doctor, first reflex …
Indeed, it is not the tardyferon that causes this, I in your place I will have gone to the emergency room. Pain as you explain is not normal, I will not stay like that. Good luck.
In emergencies outright? Well, maybe I will make an appointment with the doctor as soon as possible then but hey, I really won’t have time to go before next week! Do you think that these pains are hiding something serious, like cancer for example (it may be a bit excessive but hey I ask anyway)?
We calm down, call your doctor and ask your pharmacist for advice.
If it gets worse or if the pain is too intense, go to the emergency room (or maybe your doctor will advise you).
But we do not stress, it could distort the symptoms. Wait until you are diagnosed to find out why if you can start to stress.
Stomach, belly or chest pain? If it’s stomach pain, you have to know if it’s gastritis or other, if stomach pain, see if it’s simple colitis, bloating, sometimes it can come from your diet, now if pain in the chest, we must not stay like that, we must consult as soon as possible, you do not describe these pains enough, difficult to make a diagnosis like that, not enough element, it is confused. Do not stress before the hour, on the other hand if your pain is amplifying, consult as soon as possible, do not wait.
Finally, I’ll see the doctor later! I canceled something with friends especially for this! On the other hand, my pains are still present and last much longer, I have the impression that they are amplified a little, I had a little more pain than usual in the lower abdomen all last night and also this morning and this noon, I felt a strong feeling of tightness but I do not really know where to locate it, between the belly and the lower chest
I am really starting to stress the …
So verdict of my appointment with the doctor:
– I had new iron tablets: ascofer, I do not know if you know? I hope to have fewer side effects with ..
– he also gave me an antispasmodic for my stomach pains to take for 10 days, and if no improvement within 2-3 weeks, he will prescribe an X-ray. belly. But how does this type of radio work?
Finally I hope that we will not arrive there …
If iron deficiency, normal that it gives you a food supplement in iron, that said I do not know if you are boy or girl? Regarding the radio, it is an ASP, that is to say a simple radio without contrast product to see only your abdomen, it is not painful, you will see if the spasfon has an effect on you, and especially monitor your stool. Good luck, you will keep me posted, a +++++++++
tardiferon does not have this kind of effect and fortunately because it is prescribed for many pregnant women I took it throughout my pregnancy!
Good luck anyway !